# SDR JR2R20240327292

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: General aviation
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 20,667 hours, 12,198 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: 17003285405
- Condition: Chafed
- Location: External Power
- Part time: 20,667 hours, 12,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER DOOR CHAFFED ON INNER SIDE
